The Michigan Mathematical Journal

Non-flat embeddings of $S^{n-1}$ in $S^n$.

J. C. Cantrell

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 10, Issue 4 (1963), 359-362.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028998970

Digital Object Identifier
doi:10.1307/mmj/1028998970

Mathematical Reviews number (MathSciNet)
MR0156350

Zentralblatt MATH identifier
0117.40801

Subjects
Primary: 55.70

Citation

Cantrell, J. C. Non-flat embeddings of $S^{n-1}$ in $S^n$. Michigan Math. J. 10 (1963), no. 4, 359--362. doi:10.1307/mmj/1028998970. https://projecteuclid.org/euclid.mmj/1028998970


Export citation